# SDR CALA2024031500736

- Difficulty date: March 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 64,544 hours, 19,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5391
- Condition: Cracked
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 169356-0100-0067 GENERATING ITEM: 53-5330-1-2802///A FT LOWER CARGO HAS 6 INCH CRACK APPROXIMATELY IN FIXED FLOOR PAN EL IN-BETWEEN STATIONS 1280-1300 JUST ABOVE STRINGERS S-26R, MAR KED WITH STREAMER 3254 INSTALLED REPAIR DOUBLE ON THE ALC  TRANSITION PANEL STA 1280-13 00 AT STRINGER 26R IAW B757 SRM 51-40-13 FIG 1 TABEL SEE BACK FO R P.W.A
